# SDR AALA2009031900610

- Difficulty date: March 19, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 72,034 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - SEAT 16D MISSING LENS FOR EMERGENCY TRACK LIGHTING.  REPLACED LENS AT SEAT 16D FOR EMERGENCY TRACK LIGHTING.
